Asymptotics of G-equivariant Szegő kernels

Rung Tzung Huang, Guokuan Shao

Research output: Contribution to journalArticlepeer-review


Let (X, T1 , 0X) be a compact connected orientable CR manifold of dimension 2 n+ 1 with non-degenerate Levi curvature. Assume that X admits a connected compact Lie group G action. Under certain natural assumptions about the group G action, we define G-equivariant Szegő kernels and establish the associated Boutet de Monvel–Sjöstrand type theorems. When X admits also a transversal CR S1 action, we study the asymptotics of Fourier components of G-equivariant Szegő kernels with respect to the S1 action.

Original languageEnglish
Pages (from-to)869-893
Number of pages25
JournalAnnals of Global Analysis and Geometry
Issue number4
StatePublished - Jun 2022


  • CR manifold
  • Equivariant Szegő kernel
  • Moment map


Dive into the research topics of 'Asymptotics of G-equivariant Szegő kernels'. Together they form a unique fingerprint.

Cite this